RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 29–34 (Mi mz4752)  

This article is cited in 1 scientific paper (total in 1 paper)

Isometric submanifolds of arbitrary codimension in Euclidean space with the same Grassman image

A. A. Borisenko

Kharkov State University

Full text: PDF file (583 kB)

English version:
Mathematical Notes, 1992, 52:4, 1012–1015

Bibliographic databases:

UDC: 517
Received: 26.11.1991

Citation: A. A. Borisenko, “Isometric submanifolds of arbitrary codimension in Euclidean space with the same Grassman image”, Mat. Zametki, 52:4 (1992), 29–34; Math. Notes, 52:4 (1992), 1012–1015

Citation in format AMSBIB
\Bibitem{Bor92}
\by A.~A.~Borisenko
\paper Isometric submanifolds of arbitrary codimension in Euclidean space with the same Grassman image
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 29--34
\mathnet{http://mi.mathnet.ru/mz4752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203949}
\zmath{https://zbmath.org/?q=an:0814.53007}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1012--1015
\crossref{https://doi.org/10.1007/BF01210433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500022}


Linking options:
  • http://mi.mathnet.ru/eng/mz4752
  • http://mi.mathnet.ru/eng/mz/v52/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ivanova-Karatopraklieva, P. E. Markov, I. Kh. Sabitov, “Bending of surfaces. III”, J. Math. Sci., 149:1 (2008), 861–895  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020